Hey, all. I started Belivq on 11/26/14, it is now 12/3/14. I know that is not a lot of time. I am an eighteen year old girl, in college full time plus working full time. I weigh 210. I haven't lost a single pound. I don't know if it works or if I need more time. I Am going through depression, have been for two years. I also have a slightly elevated thyroid. My questions are: how long does this medicine usually take to be in effect? Since I am full time, the only things I eat are sugars and whatnot, how can I change my diet while on a college fund(in debt, not a lot of money)? I also have adhd so can I take my adderall with this drug? Should I keep going on Belivq or should I stop taking it.
In the information for the drug, it says this :
""Belviq is only part of a complete program of treatment that also includes diet, exercise, weight control, and possibly testing your blood sugar.""
The doctor who prescribed the medication should be using this as part of a weight loss plan rather than the weight loss plan. Exercise at least every other day, ideally every day for at least 30 minutes. It may be hard on your budget, but try to focus on eating whole foods instead of processed foods. Definitely give yourself more than 7-10 days to decide whether or not you'd like to continue the medication; remember you'll have more noticeable weight loss when you use it in combination with exercise and diet.
As for taking the Adderall with the Belviq, this is what came up on the Interactions Checker :
""amphetamine ↔ lorcaserin
Applies to: Adderall (amphetamine / dextroamphetamine), Belviq (lorcaserin)
Lorcaserin may increase the blood levels and effects of amphetamine. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if you experience increased side effects or your condition changes. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.""
Good luck :)
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2013 • 19 answers
Posted 5 Mar 2014 • 3 answers
Posted 26 Jan 2015 • 1 answer
Posted 24 Oct 2015 • 2 answers
Belviq - how does 20mg compare to other psychotropic medications should I be worried its too strong?
Posted 11 days ago • 0 answers